Jun 15, 2007
I have taking this for over 2 months and switched to taking in to days rather than nights the last 2 weeks, it makes me feel loaded, when will this pass?
| Response from Dr. Henry
If you had sleep problems or a hang over effect in the morning from Atripla when taken at night you may still have problems when taken during the day (and your not sleeping during the peak levels/period for most of the side effects). There are about 5-10% of patients for whom efavirenz causes continued annoying central nervous system side effects that lead to consideration of switching to an alternative drug after 4-8 weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Touching Sperm Worried I Have HIV
- White Bumps On Penis After Cunilingus Worried I Have HIV
- White Bumps On Penis After Swallowing Precum What Are The Chances Of HIV
- Can Keflex Treat Chlamydia?
- Can You Die From Cervical Cancer?
- Can You Get Hepatitis C From Sharing A Pipe?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.